| Model Number |
02.118.206 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, the right variable angle locking compression plate anterolateral distal tibia plate was removed due to infection.A total of three (3) 3.5mm locking screws, one (1) 3.5mm cortex screws and eight (8) 2.7mm variable angle locking screws were removed.The devices were easily removed without additional intervention.Irrigation and debridement were performed as a medical intervention.The procedure was successfully completed with no surgical delay.Patient outcome was fair to good.This report is for one (1) 2.7/3.5mm va-lcp anterolateral distal tibia pl/8 holes/right this is report 1 of 4 for (b)(4).